It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 Showing 1 - 20 of 47 for evista and hot flashes. (0.010 seconds)


... Evista induced hot flashes are documented and well known....about 24 per cent of the patients in their studies noted them. ... (6 replies)
... Hi,I have been taking Evista since last November. I have not had a new DEXA so I have no idea if it is helping. I have leg cramps and hot flashes,and somtimes gastric upsets. ... (5 replies)
... I was told by my Doctor that Evista causes hot flashes, muscle aches and a higher risk of blood clots. I already have a higher risk of blood clots in my family history and because I am a truck driver and sit for long hours everyday. ... (11 replies)

... I would want something a bit stronger for my bones than evista if I was just about osteoporotic at age 24.....which your numbers indicate. ... (6 replies)
... These boards are useful to hear advice, but I would be suspect of anyone who tells you what you you should or should not do. If you trust in your own power and do some research you will be amazed at what you can learn. And once you have more information, you will be able to make a more informed decision. ... (6 replies)
... Del, I've been taking Evista for a little over a year. I've had no side effects from it. You can't compare it with Fosamax because they are completely different drugs. ... (3 replies)
... effects are not listed, as has been documented time and again on this board. ... (6 replies)
... I was recently put on Evista for osteopenia and I was wondering what side effects others have had, if any, while taking this. ... (6 replies)
... hot flashes, muscle aches, etc. and I really have my doubts. I'm 55 and have just come through hot flashes and don't wish to repeat them! ... (11 replies)
... I've been taking Evista for about three years, since age 49. Was maintaining bone density, then went through menopause. My most recent DXA showed more bone loss in the spine. ... (4 replies)
... I have tried Calcitonin and Fosamex at different times. With both medications I got back and lower leg muscle spasms. I believe it is caused because the medications decrease bone resorption and blood calcium levels. ... (8 replies)
... I have taken Evista for three years. ... (3 replies)
Evista
Jun 17, 2003
... Hi I'm 48 years old. I started menopause at age 32 I just got through it at age 47 I used to be 5'5 now I'm 5'4 now. I'm evista, gaining weight and the hot flashes are back, not good. Is this part of taken Evista or is it something else? ... (3 replies)
... I do get hot flashes, but at age 51 I think that's pretty much expected. ... (5 replies)
... I've been taking Evista for about 6 years. I haven't had any side effects that I could recognize. I was already having hot flashes when I started taking it. ... (11 replies)
Off the actonel!
Jun 19, 2006
... I started taking evista, I too had alot of leg cramps, joint pain and hot flashes. I stopped taking it within 2 weeks everything was back to normal. ... (12 replies)
... I can't tell you what's doing this, but I agree that exercise, hormones, nature, music, candles and flowers all help... ... (5 replies)
... but can't point to anything in particular. Just feel better from the moment I stopped. I am 3 wks into my vivelle dot .05 and all is well. ... (13 replies)
... I've been taking both Evista and Fosamax for 10 years. I did not have hot flashes during menopause and did not have them after starting Evista. ... (7 replies)
... I haven't had hot flashes at all. ... (34 replies)




Pages: 1 2

All times are GMT -7. The time now is 10:39 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!